Illinois Journal of Mathematics

A theorem of Nehari type

Nazih S. Faour

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 35, Issue 4 (1991), 533-535.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987670

Digital Object Identifier
doi:10.1215/ijm/1255987670

Mathematical Reviews number (MathSciNet)
MR1115985

Zentralblatt MATH identifier
0753.47006

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]

Citation

Faour, Nazih S. A theorem of Nehari type. Illinois J. Math. 35 (1991), no. 4, 533--535. doi:10.1215/ijm/1255987670. https://projecteuclid.org/euclid.ijm/1255987670


Export citation